Young-Heon Kim
Young-Heon Kim
Verified email at math.ubc.ca - Homepage
TitleCited byYear
Continuity, curvature, and the general covariance of optimal transportation
YH Kim, RJ McCann
J. Eur. Math. Soc. (JEMS) 12, 1009-1040., 2010
1242010
When is multidimensional screening a convex program?
A Figalli, YH Kim, RJ McCann
Journal of Economic Theory 146 (2), 454-478, 2011
722011
Hölder continuity and injectivity of optimal maps
A Figalli, YH Kim, RJ McCann
Archive for Rational Mechanics and Analysis 209 (3), 747-795, 2013
66*2013
Towards the smoothness of optimal maps on Riemannian submersions and Riemannian products (of round spheres in particular)
YH Kim, RJ McCann
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (664 …, 2012
50*2012
Structure of optimal martingale transport plans in general dimensions
N Ghoussoub, YH Kim, T Lim
The Annals of Probability 47 (1), 109-164, 2019
372019
Regularity of optimal transport maps on multiple products of spheres
A Figalli, YH Kim, RJ McCann
arXiv preprint arXiv:1006.1957, 2010
372010
Partial regularity of Brenier solutions of the Monge-Ampere equation
A Figalli, YH Kim
Discrete Contin. Dyn. Syst 28 (2), 559-565, 2010
352010
Counterexamples to continuity of optimal transport maps on positively curved Riemannian manifolds
YH Kim
International Mathematics Research Notices 2008, 2008
352008
Wasserstein barycenters over Riemannian manifolds
YH Kim, B Pass
Advances in Mathematics 307, 640-683, 2017
292017
Pseudo-Riemannian geometry calibrates optimal transportation
YH Kim, RJ McCann, M Warren
Arxiv preprint arXiv:0907.4962, 2009
292009
A general condition for Monge solutions in the multi-marginal optimal transport problem
YH Kim, B Pass
SIAM Journal on Mathematical Analysis 46 (2), 1538-1550, 2014
232014
A generalization of Caffarelli’s contraction theorem via (reverse) heat flow
YH Kim, E Milman
Mathematische Annalen 354 (3), 827-862, 2012
212012
Multi-marginal optimal transport on Riemannian manifolds
YH Kim, B Pass
American Journal of Mathematics 137 (4), 1045-1060, 2015
132015
On the cost-subdifferentials of cost-convex functions
YH Kim, RJ McCann
arXiv preprint arXiv:0706.1226, 2007
122007
Optimal Brownian stopping when the source and target are radially symmetric distributions
N Ghoussoub, YH Kim, T Lim
arXiv preprint arXiv:1906.11635, 2019
11*2019
Optimal transport with controlled dynamics and free end times
N Ghoussoub, YH Kim, AZ Palmer
SIAM Journal on Control and Optimization 56 (5), 3239-3259, 2018
92018
On weak solutions of elliptic equations with singular drifts
H Kim, YH Kim
SIAM Journal on Mathematical Analysis 47 (2), 1271-1290, 2015
92015
Appendices to original version of Continuity, curvature, and the general covariance of optimal transportation
YH Kim, RJ McCann
Preprint at arXiv: math/0712.3077 v1, 0
9
Emergence of phase concentration for the Kuramoto–Sakaguchi equation
SY Ha, YH Kim, J Morales, J Park
Physica D: Nonlinear Phenomena, 132154, 2019
82019
PDE methods for optimal Skorokhod embeddings
N Ghoussoub, YH Kim, AZ Palmer
Calculus of Variations and Partial Differential Equations 58 (3), 113, 2019
72019
The system can't perform the operation now. Try again later.
Articles 1–20